I have been taking ortho tri cyclen lo for about 6 years and yesterday I started bleeding but I am not due to start my period for another week. I have been stressed and cycling through eating and not eating and recently started working out again. I've never had this mid cycle bleeding happen before, I am at a normal weight also. So I am just wondering could this be due to stress or is it something to worry about and to see a doctor?
Ashbarn, There are so many things that can cause it, even when you are on the pill. This is also much more common on the Lo ranges of pills because they are low dose bc pills. Even taking a Lo pill a few hours late can cause this. Breakthrough bleeding is also not uncommon - even after 6 years of nothing.
I will not worry about this too much unless you also have other symptoms that lead you to believe that it is more serious. If the bleeding is very heavy or does not stop, or this happens every cycle, you should see your doctor.